Journal of Inequalities and Applications
Volume 2 (1998), Issue 3, Pages 275-283

An integral analogue of the Ostrowski inequality

C. E. M. Pearce,1 J. Pečarić,2 and S. Varošanec3

1Department of Applied Mathematics, The University of Adelaide, Adelaide, SA 5005, Australia
2Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 41000, Croatia
3Department of Mathematics, University of Zagreb, Bijenička cesta 30, Zagreb 41000, Croatia

Received 2 April 1997

Copyright © 1998 C. E. M. Pearce et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give an integral analogue of the Ostrowski inequality and several extensions, allowing in particular for multiple linear constraints.